# SDR SIMA20140412002

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 26,633 hours, 22,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT HOLDER BROKEN.  R & R FLASHLIGHT BRACKET IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
